Alert archive / Maryland / River Flood Warnings in 2010

River Flood Warning 87, NWS Philadelphia/Mount Holly

December 2, 2010Cecil County, Harford County, Maryland

NWS Philadelphia/Mount Holly issued this river flood warning at Dec 2, 2010, 10:27 AM EST for Cecil County, Harford County, Maryland. It took effect at Dec 3, 2010, 10:18 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2010, 10:27 AM EST (15:27 UTC)
In effect from
Dec 3, 2010, 10:18 AM EST
Expired
Dec 4, 2010, 7:07 AM EST
In force
21 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Minor

Counties Cecil County, MD, Harford County, MD

The radar

The Dover AFB radar (KDOX), 100 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Susquehanna River at Conowingo Dam (CNWM2). The gauge peaked at 23.15 ft at Dec 3, 2010, 9:00 PM EST.

actionminormoderate15202512/0212/0312/0412/05
Action stage
21.5 ft
Minor stage
23.5 ft
Moderate stage
24.8 ft
Major stage
28.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01578310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WGUS41 KPHI 021527
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1027 AM EST THU DEC 2 2010

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MARYLAND... 

  SUSQUEHANNA BELOW CONOWINGO DAM AFFECTING CECIL AND HARFORD COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

MDC015-025-022327-
/O.NEW.KPHI.FL.W.0087.101203T1426Z-000000T0000Z/
/CNWM2.1.ER.101203T1426Z.101203T1800Z.000000T0000Z.NO/
1027 AM EST THU DEC 2 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUSQUEHANNA BELOW CONOWINGO DAM.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 AM THURSDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 23.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 24.6 FEET BY EARLY FRIDAY AFTERNOON.
* IMPACT...AT 24.8 FEET...NOTIFICATION LEVEL 5 WITH 21 TO 25 GATES OPEN 
  AT CONOWINGO DAM. BACKYARDS AND BASEMENTS ON MAIN STREET AND TOME'S 
  LANDING BEGIN TO FLOOD.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

SUSQUEHANNA RIVER
  CONOWINGO DAM    23.5   16.09  THU 9 AM    24.6  FRI 1 PM 

&&
7 follow-up statements
822 
WGUS81 KPHI 022017
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
317 PM EST THU DEC 2 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MARYLAND...
 
  SUSQUEHANNA BELOW CONOWINGO DAM AFFECTING CECIL AND HARFORD COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

MDC015-025-030617-
/O.EXT.KPHI.FL.W.0087.101203T1104Z-000000T0000Z/
/CNWM2.1.ER.101203T1104Z.101203T1800Z.000000T0000Z.NO/
317 PM EST THU DEC 2 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA BELOW CONOWINGO DAM.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT  2:30 PM THURSDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 23.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 24.5 FEET BY EARLY FRIDAY AFTERNOON.
* IMPACT...AT 23.7 FEET...NOTIFICATION LEVEL 4 WITH 18 TO 20 GATES OPEN 
  AT CONOWINGO DAM. MINOR FLOODING BEGINS AT PORT DEPOSIT.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

SUSQUEHANNA RIVER
  CONOWINGO DAM    23.5   21.25  THU 2 PM    24.5  FRI 1 PM 

&&
714 
WGUS81 KPHI 030213
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
913 PM EST THU DEC 2 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MARYLAND...
 
  SUSQUEHANNA BELOW CONOWINGO DAM AFFECTING CECIL AND HARFORD COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

MDC015-025-031213-
/O.EXT.KPHI.FL.W.0087.101203T1127Z-000000T0000Z/
/CNWM2.1.ER.101203T1127Z.101203T2000Z.000000T0000Z.NO/
913 PM EST THU DEC 2 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA BELOW CONOWINGO DAM.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 8:30 PM THURSDAY THE STAGE WAS 22.5 FEET. 
* FLOOD STAGE IS 23.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 24.4 FEET EARLY FRIDAY AFTERNOON.
* IMPACT...AT 23.7 FEET...NOTIFICATION LEVEL 4 WITH 18 TO 20 GATES OPEN 
  AT CONOWINGO DAM. MINOR FLOODING BEGINS AT PORT DEPOSIT.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

SUSQUEHANNA RIVER
  CONOWINGO DAM    23.5   22.45  THU 8 PM    24.4  FRI 3 PM 

&&
571 
WGUS81 KPHI 031033
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
533 AM EST FRI DEC 3 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MARYLAND...
 
  SUSQUEHANNA BELOW CONOWINGO DAM AFFECTING CECIL AND HARFORD COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

MDC015-025-032033-
/O.EXT.KPHI.FL.W.0087.101203T1518Z-000000T0000Z/
/CNWM2.1.ER.101203T1518Z.101203T2000Z.000000T0000Z.NO/
533 AM EST FRI DEC 3 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA BELOW CONOWINGO DAM.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 3:30 AM FRIDAY THE STAGE WAS 22.1 FEET. 
* FLOOD STAGE IS 23.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO
  RISE TO NEAR 24.5 FEET BY LATE THIS AFTERNOON.
* IMPACT...AT 23.7 FEET...NOTIFICATION LEVEL 4 WITH 18 TO 20 GATES OPEN 
  AT CONOWINGO DAM. MINOR FLOODING BEGINS AT PORT DEPOSIT.

$$

                   FLD       OBSERVED          FORECAST
 LOCATION          STG    STG   DAY TIME        CREST

SUSQUEHANNA RIVER
  CONOWINGO DAM    23.5  22.05  FRI 330 AM    24.5  FRI 3 PM
936 
WGUS81 KPHI 031625
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1125 AM EST FRI DEC 3 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MARYLAND..
  SUSQUEHANNA BELOW CONOWINGO DAM AFFECTING CECIL AND HARFORD COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

MDC015-025-040225-
/O.CON.KPHI.FL.W.0087.000000T0000Z-000000T0000Z/
/CNWM2.1.ER.101203T1500Z.101203T1800Z.000000T0000Z.NO/
1125 AM EST FRI DEC 3 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA BELOW CONOWINGO DAM.
* AT 8:30 AM FRIDAY THE STAGE WAS 23.0 FEET. 
* FLOOD STAGE IS 23.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO NEAR 24.5 FEET THIS AFTERNOON.
* IMPACT...AT 23.7 FEET...NOTIFICATION LEVEL 4 WITH 18 TO 20 GATES OPEN
  AT CONOWINGO DAM. MINOR FLOODING BEGINS AT PORT DEPOSIT. 
* IMPACT...AT 24.8 FEET...NOTIFICATION LEVEL 5 WITH 21 TO 25 GATES OPEN 
  AT CONOWINGO DAM. BACKYARDS AND BASEMENTS ON MAIN STREET AND TOME'S 
  LANDING BEGIN TO FLOOD.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

SUSQUEHANNA RIVER
  CONOWINGO DAM    23.5   23.00  FRI 8 AM    24.5  FRI 1 PM 

&&
449 
WGUS81 KPHI 032133
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
433 PM EST FRI DEC 3 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MARYLAND..
  SUSQUEHANNA BELOW CONOWINGO DAM AFFECTING CECIL AND HARFORD COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

MDC015-025-040733-
/O.CON.KPHI.FL.W.0087.000000T0000Z-000000T0000Z/
/CNWM2.1.ER.101203T2302Z.101204T0000Z.000000T0000Z.NO/
433 PM EST FRI DEC 3 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA BELOW CONOWINGO DAM.
* AT 3:30 PM FRIDAY THE STAGE WAS 22.7 FEET. 
* FLOOD STAGE IS 23.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO NEAR 23.8 FEET THIS EVENING. HIGHLY DEPENDENT ON DAM 
  OPERATIONS.
* IMPACT...AT 23.7 FEET...NOTIFICATION LEVEL 4 WITH 18 TO 20 GATES OPEN
  AT CONOWINGO DAM. MINOR FLOODING BEGINS AT PORT DEPOSIT. 
* IMPACT...AT 24.8 FEET...NOTIFICATION LEVEL 5 WITH 21 TO 25 GATES OPEN 
  AT CONOWINGO DAM. BACKYARDS AND BASEMENTS ON MAIN STREET AND TOME'S 
  LANDING BEGIN TO FLOOD.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

SUSQUEHANNA RIVER
  CONOWINGO DAM    23.5   22.70  FRI 3 PM    23.8  FRI 7 PM 

&&
347 
WGUS81 KPHI 040209
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
909 PM EST FRI DEC 3 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MARYLAND..
  SUSQUEHANNA BELOW CONOWINGO DAM AFFECTING CECIL AND HARFORD COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

MDC015-025-041209-
/O.CON.KPHI.FL.W.0087.000000T0000Z-000000T0000Z/
/CNWM2.1.ER.101204T0600Z.101204T0600Z.000000T0000Z.NO/
909 PM EST FRI DEC 3 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA BELOW CONOWINGO DAM.
* AT 8:30 PM FRIDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 23.5 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND 1 AM
  SATURDAY. THIS HOWEVER IS HIGHLY DEPENDENT ON DAM OPERATIONS.
* IMPACT...AT 23.7 FEET...NOTIFICATION LEVEL 4 WITH 18 TO 20 GATES OPEN 
  AT CONOWING DAM. MINOR FLOODING BEGINS IN THE TOWN OF PORT DEPOSIT 
  MARYLAND.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

SUSQUEHANNA RIVER
  CONOWINGO DAM    23.5   23.15  FRI 8 PM    23.5  SAT 1 AM
268 
WGUS81 KPHI 041207
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
707 AM EST SAT DEC 4 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MARYLAND...
 
  SUSQUEHANNA BELOW CONOWINGO DAM AFFECTING CECIL AND HARFORD COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

MDC015-025-041237-
/O.CAN.KPHI.FL.W.0087.000000T0000Z-101204T1207Z/
/CNWM2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
707 AM EST SAT DEC 4 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA BELOW CONOWINGO DAM.
* AT  6:30 AM SATURDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 23.5 FEET. 
* IMPACT...AT 23.7 FEET...NOTIFICATION LEVEL 4 WITH 18 TO 20 GATES OPEN 
  AT CONOWING DAM. MINOR FLOODING BEGINS IN THE TOWN OF PORT DEPOSIT 
  MARYLAND.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

SUSQUEHANNA RIVER
  CONOWINGO DAM    23.5   21.01  SAT 6 AM          

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Dec 2, 6:16 AM EST, 4 hours 11 minutes earlier.

Area forecast discussion, Dec 2, 6:16 AM EST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
616 AM EST THU DEC 2 2010

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY BUILD NEAR THE REGION THROUGH EARLY
NEXT WEEK. MEANWHILE, AN AREA OF LOW PRESSURE WILL DEVELOP
SOUTHEAST OF THE NEW ENGLAND COAST AND THEN TRACK INTO NEW ENGLAND
FRIDAY AND REMAIN THERE INTO THE WEEKEND. ANOTHER AREA OF LOW
PRESSURE WILL DEVELOP IN THE PLAINS AND TRACK TO OUR SOUTH OVER
THE WEEKEND, THEN BE ABSORBED INTO THE NEW ENGLAND LOW EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WHAT A DIFFERENCE A DAY MAKES! 24 HOURS AGO, I WAS SITTING HERE
AND THE TEMPERATURES WERE IN THE UPPER 50S AND LOWER 60S WITH DEW
POINTS IN THE 50S. NOW, TEMPERATURES ARE GENERALLY IN THE 30S WITH
DEW POINTS IN THE 20S. HIGH PRESSURE WILL BUILD TO THE WEST OF THE
AREA TODAY WITH AN H5 TROF ALOFT. DRY AND CHILLY CONDS ARE
EXPECTED WITH TEMPS BELOW NRML. IT WILL FEEL A TAD COLDER THAN THE
AMBIENT TEMP DUE TO THE WLY WIND AROUND 10 MPH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
THE H5 TROF OVER THE ERN CONUS WILL DEEPEN AS AN H5 LOW DEVELOPS
NR THE GRTLKS IN RESPONSE TO A SFC LOW WHICH DEVELOPS OFF THE NEW
ENG CST AND MOVES WWD ON SATURDAY. AS A RESULT A PROLONGED NWLY
FLOW WILL BE MAINTAINED OVER THE REGION. THIS WILL KEEP CONDS DRY
AND ON THE CHILLY SIDE THRU THE PD. HIGH PRESSURE WILL BUILD TO
THE W, BUT WILL NEVER QUITE MAKE IT OVER THE AREA. AS IS USUALLY
THE CASE IN NW FLOW, CAN NOT RULE OUT SOME FLURRIES OR SNOW
SHOWERS, MAINLY OVER THE HIGHER TERRAIN, BUT AREAL COVERAGE IS
EXPECTED TO BE SMALL.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE AFOREMENTIONED H5 TROF IS REINFORCED DURG THE PD AS THE UPR
LOW STRENGTHENS, CLOSES OFF AND SPINS OVER NEW ENG. THIS WILL
KEEP THE NW FLOW OVER THE REGION.

A WEAK CLIPPER TYPE SYSTEM IS EXPECTED TO DROP OUT OF THE PLAINS
AND MOVE SOUTH OF THE AREA ON SUNDAY. SOME OF THE MDL GUIDANCE
BRUSHES THE EXTREME SOUTHERN PORTIONS OF THE AREA WITH SOME
PRECIP, BUT THE CONSENSUS ATTM IS TO KEEP EVERYTHING S OF OUR CWA.
THIS SYSTEM WILL THEN MOVE OFFSHORE AND BE ABSORBED INTO THE
LARGER UPR LOW CIRCULATION AND SERVE TO ONCE AGAIN REINFORCE IT.
SO IT APPEARS THAT THERE WILL BE LITTLE CHANCE OF A BREAK FROM THE
CHILLY WX THIS UPCOMING WEEK. SOME SNOW SHOWERS ARE PSBL TUES AND
WED OVER NRN SECTIONS AND THE HIGHER TERRAIN, CLOSER TO THE UPR
LOW CNTR.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
WE EXPECT VFR CONDITIONS THROUGH THE TAF PERIOD. LOW VFR CEILINGS IN
STRATOCUMULUS GENERALLY ARE MORE LIKELY NORTHWEST THAN SOUTHEAST
THROUGH MUCH OF THE TAF PERIOD. THOSE CEILINGS ARE FORECAST TO GIVE
WAY TO MID AND HIGH CLOUD CEILINGS LATE IN THE PERIOD.
WEST-NORTHWEST WINDS WILL GUST TO AROUND 20 KNOTS AT TIMES THROUGH
MUCH OF THE TAF PERIOD AND THEN DIMINISH LATE. NO VISIBILITY
RESTRICTIONS ARE EXPECTED.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED INTO AT LEAST THE EARLY PART OF THE
WEEKEND. WINDS MAY GUST TO 25 KNOTS FROM TIME TO TIME ON SATURDAY. A
CLIPPER TYPE LOW PRESSURE SYSTEM WILL BE PASSING SOUTH OF THE AREA
SATURDAY NIGHT AND SUNDAY. IF IT TRACKS FARTHER TO THE NORTH THAN
CURRENTLY ANTICIPATED, IT COULD BRING SOME MVFR/IFR CONDITIONS DUE
TO SNOW. PRESENTLY, WE ARE NOT FORECASTING THAT. AFTER THAT, VFR
CONDITIONS SHOULD PREVAIL FOR THE REST OF THE OUTLOOK PERIOD.

&&

.MARINE...
GUIDANCE GENERALLY CONTINUES TO INDICATE THAT ADVISORY CONDITIONS
OVER THE OCEAN WATERS WILL BE OVER BY 12Z, BUT WINDS AND SEAS OVER
THE OCEAN WATERS STILL HAD A LITTLE WAY TO GO AS WE APPROACHED
DAYBREAK. SAID CONDITIONS CERTAINLY SHOULD END BEFORE 17Z, AND WE
HAVE EXTENDED THE ADVISORY OVER THE ATLANTIC UNTIL 16Z. ALL
ADVISORIES OVER DELAWARE BAY HAVE EXPIRED OR BEEN DROPPED.

WE LOOK TO GET A RESPITE INTO FRIDAY NIGHT, AT WHICH TIME A
LINGERING VORTEX MAY CAUSE THE GRADIENT TO TIGHTEN AND ADVISORY OR
NEAR-ADVISORY CONDITIONS TO RETURN. A CLIPPER TYPE LOW PRESSURE
SYSTEM ROTATING AROUND THE VORTEX IS FORECAST TO SLIDE SOUTH OF THE
COASTAL WATERS SATURDAY NIGHT OR EARLY SUNDAY, AND THAT GENERALLY
SHOULD REINFORCE THE GRADIENT. WE PRESENTLY FORECAST SOLID ADVISORY
CONDITIONS FROM LATER IN THE WEEKEND INTO THE NEW WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     ANZ450>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...DELISI
MARINE...DELISI
Hazardous weather outlook, Dec 2, 6:13 AM EST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 AM EST THU DEC 2 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-030945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
613 AM EST THU DEC 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-030945-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
613 AM EST THU DEC 2 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-030945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
613 AM EST THU DEC 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Maryland, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.